Global behaviour of solutions of a nonautonomous delay logistic difference equation, II

被引:1
作者
Kocic, V. L. [1 ]
机构
[1] Xavier Univ, Dept Math, New Orleans, LA 70125 USA
关键词
boundedness; periodicity; extreme stability; global attractivity; Pielou logistic model; PERIODIC CARRYING-CAPACITY; ATTENUANT CYCLES; POPULATION-MODELS; PIELOUS EQUATION; STABILITY;
D O I
10.1080/10236190903143794
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Our aim in this paper is to investigate the boundedness, the extreme stability and the periodicity of positive solutions of the nonautonomous delay Pielou logistic equation x(n+1) = a(n)x(n)/1 + x(n-k), n = 0, 1, ... , where {a(n)} is a positive periodic sequence with period p and k is a non-negative integer. This is a continuation of the study initiated in Kocic, Stutson, and Arora [J. Differ. Equ. Appl., 10(13-15) (2004), pp. 1267-1279]. In the case when the above equation has a periodic solution, the explicit sufficient conditions for the boundedness, extreme stability and global attractivity of the periodic solution are obtained.
引用
收藏
页码:487 / 504
页数:18
相关论文
共 24 条
[1]  
[Anonymous], PROCEEDINGS OF THE E
[2]  
[Anonymous], J DIFFERENCE EQUATIO
[3]  
[Anonymous], PROCEEDINGS OF THE N
[4]  
[Anonymous], DYNAM SYSTEMS APPL
[5]   On the Cushing-Henson conjecture, delay difference equations and attenuant cycles [J].
Braverman, E. ;
Saker, S. H. .
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2008, 14 (03) :275-286
[6]   Periodically forced Pielou's equation [J].
Camouzis, E. ;
Ladas, G. .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 333 (01) :117-127
[7]  
Camouzis E., 2008, DYNAMICS 3 ORDER RAT
[8]   PERIODIC-SOLUTIONS TO NONAUTONOMOUS DIFFERENCE-EQUATIONS [J].
CLARK, ME ;
GROSS, LJ .
MATHEMATICAL BIOSCIENCES, 1990, 102 (01) :105-119
[9]  
Cushing J.M., 1998, Journal of Difference Equations and Applications, V3, P547, DOI DOI 10.1080/10236199708808120
[10]   A periodically forced Beverton-Holt equation [J].
Cushing, JM ;
Henson, SM .
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2002, 8 (12) :1119-1120